I've been taking for 3 years two standard Ibuprofen pills when I go to bed as I found that it reduces my getting up at night to urinate from twice to once Several months ago I developed PAC (Premature Atrial Contractions) My doctor ran tests for 24 hours and indicated that the PAC is nothing for me to worry about. Could the continued use of 2 Ibuprofen at night have caused this problem ?
31 Jul 2012
I don't believe ibuprofen had anything to do with you developing PAC's. Its just an anti-inflammatory med. Has nothing to do with your heart. A lot of people have little issues with their heart, and your doc is correct. If he did an EKG, found the PAC's incidentally, they weren't causing you problems, don't worry.
But its not caused by ibuprofen.
- Ibuprofen Information for Consumers
- Ibuprofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ibuprofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
However, ive seen other reports that conclude that PVC's cause cardiac arrest. Anything to clear this matter up to make it more understandable. ...
0 answers • 13 Dec 2011
thought my heart was skipping beats, had an ekg, echocardiogram and holter monitor. The cardiologist said that I was having extra beats, not skipped ...
1 answer • 1 Feb 2013
I'm in my 70's and take synthroid for underactive thyroid and verapamil for occasional arrhythmias (premature atrial contractions).
2 answers • 23 Apr 2013
Hi All, I got marred and explained the problem of quick excitement to the doctor. The doctor then prescribed Anafranil which seems to work - reducing ...
1 answer • 27 Mar 2014
... on it he did not experience any side effects. He had a episode of atrial fib about a month ago and was restarted on the flecainide. For the past ...
0 answers • 2 Oct 2014